# SDR FDEA201207022440

- Difficulty date: July 2, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Slat, Doug
- Component part number: NRB6023502
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT AFT SKIN MISREPAIRED.  REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 31, VOL I, REV 99.  .  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
